MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Catalog Number CL-07880
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the doctor found sheath hub external leak during used on the patient.".They changed a new one to resolve the issue.No harm for the patient.The patient condition is fine.No medical intervention was required.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one sheath extension assembly for analysis.The dilator was not returned.Signs of use were observed.Visual analysis revealed no obvious defects of anomalies.The seal within the hemostasis hub appeared intact.The length of the sheath body measured 31 9/16" which is within the specification limits of 30 7/8"- 31 7/8" per sheath extension assembly product drawing.The outer diameter of the sheath measured 0.1370" which is within spec of 0.135"-0.140" per sheath extension assembly product drawing.The inner diameter of the distal tip of the sheath measured 0.1085" which is within spec of 0.108"-0.110" per sheath extension assembly product drawing.Functional testing of the returned sheath was first performed per the instructions for use (ifu) provided with this kit.The ifu states "prepare sheath for insertion by flushing through side arm." a lab inventory syringe filled with water was used to flush the sidearm with water.No leaking was observed.The returned sheath was also tested per the module requirements document for super arrow-flex sheath introducer.1.) the low pressure leak resistance (hemostasis valve) requirement states "when tested in accordance with iso 11070:, annex e, using a test pressure of 38-42kpa (5.51-6.09psi), there shall be no leakage past the hemostasis valve." the sidearm of the sheath was connected to the lab leak tester, and the distal tip of the sheath was clamped.The sheath was tested at a pressure of 40 kpa for 30 seconds.No leaking was observed.2.) the high pressure leak resistance (sheath extension assembly) requirement states "when tested in accordance with iso 11070: , annex d, using a test pressure of 300-320 kpa (43.5 - 46.4 psi) there shall be no leakage sufficient to form a falling drop." the sidearm of the sheath was connected to the lab leak tester, and the distal tip of the sheath was clamped.The hemostasis hub was occluded using a lab inventory dilator and luer cap.Leaking was observed from the connection between the sidearm extension tubing and the hemostasis hub.Note: damage to the distal tip of the sheath was sustained during functional testing due to necessary clamping.This damage is not relevant to the findings of this investigation.A device history record review was performed, and no relevant findings were identified.The customer complaint of a sheath hub leak was able to be confirmed through investigation of the returned sample.Functional testing of the returned sheath revealed leaking between the sidearm extension tubing and hemostasis hub.Despite this, the returned sheath passed all dimensional requirements.Based on the functional testing, manufacturing caused or contributed to the reported event.A non-conformance has been initiated to further investigate this issue at the manufacturing site.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW CATH LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21548106
Report Number9680794-2025-00213
Device Sequence Number4420120
Product Code DQY
UDI-Device Identifier00801902002020
UDI-Public(01)00801902002020(11)231107(17)281031(10)14F23K0387(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL-07880
Device Lot Number14F23K0387
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown